The way my doc explained it to me, is that the nerves overreact and cause pain when they should not...sort of like an overactive nervous system. Burning pain is usually nerve pain, they say, and so that is why it causes burning in your feet. There are medications that help this......Savella, Cymbalta, neurontin...have you talked to your doc about your symptoms?
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.